# SDR DALA2019012500584

- Difficulty date: January 24, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 95,540 hours, 13,221 cycles
- System (JASC): 5270 · Door Warning System
- Part: Module
- Condition: Defective
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SLIDE INDICATOR LIGHT IS INOPERATIVE. REPLACED ALARM SIGNAL MODULE. SYSTEM OPERATION IS NORMAL.
